Alert archive / Ohio / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 190, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Sep 10, 2016, 5:01 PM EDT for Brown County, Clermont County, Ohio; Campbell County, Pendleton County, Kentucky. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 10, 2016, 5:01 PM EDT (21:01 UTC)
- Expired
- Sep 10, 2016, 5:45 PM EDT
- In force
- 44 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Campbell County, KY, Pendleton County, KY, Brown County, OH, Clermont County, OH
The radar
The Cincinnati radar (KILN), 70 km from the middle of the area, began a volume at 21:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 10, 5:25 PM EDT | TSTM WND DMG | 2 Se Bethel, OH | TREES DOWN AT SODOM AND PATTERSON ROAD. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 10, 2:24 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.0 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -258 J/kg
- Mixed-layer LCL
- 1264 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
659
WUUS51 KILN 102101
SVRILN
KYC037-191-OHC015-025-102145-
/O.NEW.KILN.SV.W.0190.160910T2101Z-160910T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
501 PM EDT SAT SEP 10 2016
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN PENDLETON COUNTY IN NORTHERN KENTUCKY...
CENTRAL CAMPBELL COUNTY IN NORTHERN KENTUCKY...
SOUTHERN CLERMONT COUNTY IN SOUTHWESTERN OHIO...
SOUTHWESTERN BROWN COUNTY IN SOUTHWESTERN OHIO...
* UNTIL 545 PM EDT.
* AT 500 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NEVILLE...
MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
GEORGETOWN...FELICITY...HAMERSVILLE...HIGGINSPORT...MENTOR...
MOSCOW...NEVILLE...CALIFORNIA...CHILO...NEW HOPE...IVOR...
SALTAIR...FEESBURG...POINT ISABEL AND FOSTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3877 8393 3879 8395 3879 8398 3878 8400
3880 8421 3883 8423 3881 8423 3881 8428
3893 8427 3897 8387 3877 8391
TIME...MOT...LOC 2100Z 273DEG 24KT 3887 8423
HAIL...<.75IN
WIND...60MPH
$$
KURZ2 follow-up statements
232
WWUS51 KILN 102118
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
518 PM EDT SAT SEP 10 2016
KYC037-191-102128-
/O.CAN.KILN.SV.W.0190.000000T0000Z-160910T2145Z/
PENDLETON KY-CAMPBELL KY-
518 PM EDT SAT SEP 10 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PENDLETON AND
CENTRAL CAMPBELL COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR
NORTHERN KENTUCKY...AND SOUTHWESTERN OHIO.
LAT...LON 3877 8393 3879 8395 3879 8398 3878 8400
3879 8411 3895 8403 3897 8387 3877 8391
TIME...MOT...LOC 2118Z 270DEG 24KT 3886 8403
$$
OHC015-025-102145-
/O.CON.KILN.SV.W.0190.000000T0000Z-160910T2145Z/
CLERMONT OH-BROWN OH-
518 PM EDT SAT SEP 10 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR SOUTHEASTERN CLERMONT AND SOUTHWESTERN BROWN COUNTIES...
AT 518 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FELICITY...
MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
GEORGETOWN...HAMERSVILLE...HIGGINSPORT...FEESBURG AND NEW HOPE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3877 8393 3879 8395 3879 8398 3878 8400
3879 8411 3895 8403 3897 8387 3877 8391
TIME...MOT...LOC 2118Z 270DEG 24KT 3886 8403
HAIL...<.75IN
WIND...60MPH
$$
KURZ773
WWUS51 KILN 102136
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
536 PM EDT SAT SEP 10 2016
OHC015-025-102145-
/O.EXP.KILN.SV.W.0190.000000T0000Z-160910T2145Z/
CLERMONT OH-BROWN OH-
536 PM EDT SAT SEP 10 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CLERMONT AND
SOUTHWESTERN BROWN COUNTIES WILL EXPIRE AT 545 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND IS EXITING THE WARNED AREA. THEREFORE THE WARNING WILL
BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR
NORTHERN KENTUCKY...AND SOUTHWESTERN OHIO.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 3877 8393 3879 8395 3879 8398 3878 8400
3879 8411 3895 8403 3897 8387 3877 8391
TIME...MOT...LOC 2134Z 273DEG 24KT 3886 8403
$$
KURZWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 10, 3:22 PM EDT, 1 hour 39 minutes earlier.
Area forecast discussion, Sep 10, 3:22 PM EDT, 1 hour 39 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 322 PM EDT SAT SEP 10 2016 .SYNOPSIS... A cold front with strong to severe thunderstorms will sweep across the area this afternoon. High pressure and dry conditions with more comfortable temperatures will build in for the early part of the week. Another frontal system will bring renewed chances for showers and thunderstorms Tuesday night into Wednesday. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... Strengthening storms into the area as associated with a prefrontal trough. Expecting scattered severe storms through early evening with a thin area of enhanced ML CAPE of 1500+ J/KG with damaging winds being the primary threat with these quickly moving storms in a DCAPE environment of 1200-1400 J/KG range. With the frontal boundary itself lagging a bit back currently extending from GYY through far eastern IL and approaching western KY...there will be some showers behind the main line of storms...with wind gusts to 20-25kts expected and not diminishing in the east until the 01-02z timeframe in the eastern forecast area. skies will clear fairly quickly behind the frontal passage overnight. Have generally gone with a short term blend for overnight lows. High pressure will begin to build across the region toward daybreak but winds will be up enough to not result in any light fog issues in the clearing. Overnight lows in the more comfortable mid-upper 50s in the west and closer to 60 in the east. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH MONDAY NIGHT/... The high will continue to build into the area during the day on Sunday...with drier air and mostly clear skies with mid 70s for the high. With continued cooler air working in on Monday night...overnight lows in the low/mid 50s. Southerly flow returns later in the day on Monday so temperatures rebound to near 80 under continued sunny skies. For Monday night southerly flow returns more in earnest so overnight lows to be upper 50s to near 60. && .LONG TERM /TUESDAY THROUGH SATURDAY/... Tuesday will be another dry but warmer day as high pressure moves further east and the next cold front moves into the western Great Lakes and mid Mississippi Valley. This front will slide through the region Tuesday night into Wednesday with some showers and thunderstorms possible along and behind the front. Low chance PoPs are sufficient with a slightly better chance of rain in northern counties early on Wednesday. High pressure will build across the Great Lakes Thursday and Friday with seasonable temperatures. An upper level ridge will build over the southeast United States for the first part of next weekend, then it will drift slowly offshore by early next week. At the same time, a mid level trough will dig slowly southeast into the Great Lakes. This scenario will bring a gradual increase in moisture ahead of a slow moving cold front. Have brought chance pops for showers and storms for Saturday with perhaps a better chance holding off into the latter half of the weekend. && .AVIATION /19Z SATURDAY THROUGH THURSDAY/... A line of storms will pass through the CWA this afternoon. Outside of this, vfr conditions will be found with the possible early exception of a cig dropping below 3kft ahead of the storms. Lingering showers may persist a little early this evening behind the deeper convection and thunderstorms. Gusty winds to 25kt will shift northwestward in the post-frontal atmosphere and die out with the coming of nightfall. Few cu may pop up during the day tomorrow but the characteristic of the sky will be clear/sunny with a light northerly wind beginning in the predawn hours. Chose the middle ground of a lighter wind and nnw direction with clear skies versus another line or two in the taf. OUTLOOK...No significant weather is expected. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...JDR NEAR TERM...JDR SHORT TERM...JDR LONG TERM...Hickman AVIATION...Franks
Hazardous weather outlook, Sep 10, 2:41 PM EDT, 2 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 241 PM EDT SAT SEP 10 2016 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-111845- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 241 PM EDT SAT SEP 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS WILL MOVE ACROSS THE REGION THIS AFTERNOON. SOME OF THESE STORMS COULD BECOME STRONG TO SEVERE WITH DAMAGING STRAIGHT LINE WINDS THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.
In the hours before
Local storm report, Sep 10, 4:37 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
437 PM EDT SAT SEP 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM TSTM WND GST KYMESO ALEXANDRIA 5NW 39.02N 84.47W
09/10/2016 M53 MPH CAMPBELL KY MESONET
&&
KURZSpecial weather statement, Sep 10, 4:43 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 443 PM EDT SAT SEP 10 2016 OHZ062-063-071-072-077>080-102115- HAMILTON OH-GREENE OH-CLINTON OH-WARREN OH-FAYETTE OH-HIGHLAND OH- CLERMONT OH-BROWN OH- 443 PM EDT SAT SEP 10 2016 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL HAMILTON...SOUTHEASTERN GREENE...CLINTON...SOUTHEASTERN WARREN... CENTRAL FAYETTE...NORTHWESTERN HIGHLAND...NORTHERN CLERMONT AND NORTHWESTERN BROWN COUNTIES UNTIL 515 PM EDT... AT 442 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR JEFFERSONVILLE TO NEAR BATAVIA...MOVING EAST AT 40 MPH. STORM HAZARDS INCLUDE... WINDS TO 40 MPH... FREQUENT CLOUD TO GROUND LIGHTNING... VERY HEAVY RAIN... THE WIND GUSTS MAY OCCUR WELL AHEAD OF ANY RAIN. LOCATIONS IMPACTED INCLUDE... WASHINGTON COURT HOUSE...WILMINGTON...LOVELAND...MILFORD... BLANCHESTER...MARIEMONT...SABINA...TERRACE PARK...LYNCHBURG... LEESBURG...NEW VIENNA...MORROW...BLOOMINGBURG...CAMP DENNISON... THE VILLAGE OF INDIAN HILL...RUSSELL...WOODVILLE...STAUNTON... MAINEVILLE AND CLARKSVILLE. THIS INCLUDES I-71 IN OHIO BETWEEN MILE MARKERS 35 AND 67. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS. MOVE INDOORS WHEN THUNDERSTORMS APPROACH. WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. LAT...LON 3915 8439 3963 8390 3964 8330 3914 8372 TIME...MOT...LOC 2042Z 267DEG 34KT 3962 8362 3914 8416 KURZ
Local storm report, Sep 10, 4:45 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
445 PM EDT SAT SEP 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 PM HEAVY RAIN 1 N FAIRBORN 39.82N 84.02W
09/10/2016 M1.30 INCH GREENE OH TRAINED SPOTTER
FELL IN 30 MINUTES. STILL RAINING.
0445 PM HEAVY RAIN KETTERING 39.70N 84.15W
09/10/2016 M1.80 INCH MONTGOMERY OH BROADCAST MEDIA
FELL IN ONE HOUR
&&
JOHNFLocal storm report, Sep 10, 4:48 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
448 PM EDT SAT SEP 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0441 PM HEAVY RAIN 2 SSW MIAMISBURG 39.61N 84.30W
09/10/2016 M1.20 INCH MONTGOMERY OH AMATEUR RADIO
FELL IN 30 MINUTES
&&
JOHNFSpecial weather statement, Sep 10, 4:52 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
452 PM EDT SAT SEP 10 2016
KYZ093>097-OHZ078>080-102115-
CAMPBELL KY-PENDLETON KY-BRACKEN KY-OWEN KY-GRANT KY-HIGHLAND OH-
CLERMONT OH-BROWN OH-
452 PM EDT SAT SEP 10 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN CAMPBELL...
PENDLETON...BRACKEN...SOUTHEASTERN OWEN...SOUTHEASTERN GRANT...
SOUTHWESTERN HIGHLAND...CENTRAL CLERMONT AND NORTHWESTERN BROWN
COUNTIES UNTIL 515 PM EDT...
AT 451 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 6 MILES NORTHEAST OF WILLIAMSBURG TO NEAR BUTLER TO 11
MILES NORTHEAST OF FRANKFORT...MOVING EAST AT 30 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
GEORGETOWN...WILLIAMSTOWN...FALMOUTH...AMELIA...MOUNT ORAB...
BETHEL...NEW RICHMOND...WILLIAMSBURG...BATAVIA...AUGUSTA...
SARDINIA...FELICITY...BROOKSVILLE...BUTLER...MORGAN...NEW MARKET...
OWENSVILLE...HAMERSVILLE...MOWRYSTOWN AND HIGGINSPORT.
THIS INCLUDES I-75 IN KENTUCKY BETWEEN MILE MARKERS 144 AND 156.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN THUNDERSTORMS APPROACH.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3836 8485 3880 8446 3881 8442 3883 8443
3917 8410 3916 8356 3855 8415 3856 8417
3855 8421 3858 8421 3856 8441 3853 8444
3853 8446 3854 8447 3851 8449 3849 8456
3843 8463 3835 8474 3834 8479
TIME...MOT...LOC 2051Z 280DEG 28KT 3913 8397 3874 8435 3835 8479
KURZLocal storm report, Sep 10, 5:01 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
501 PM EDT SAT SEP 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HEAVY RAIN 5 NNE LOVELAND 39.33N 84.24W
09/10/2016 M1.00 INCH WARREN OH NWS EMPLOYEE
FELL IN 35 MINUTES NEAR MAINEVILLE
&&
JOHNFThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 10, 9:37 AM EDT | Special Weather Statement | ILN | Mercer | 23 min |
| Sep 10, 2:57 PM EDT | Special Weather Statement | ILN | Miami | 33 min |
| Sep 10, 3:16 PM EDT | Special Weather Statement | ILN | Butler | 29 min |
| Sep 10, 3:28 PM EDT | Special Weather Statement | ILN | Champaign | 32 min |
| Sep 10, 3:36 PM EDT | Special Weather Statement | ILN | Warren | 24 min |
| Sep 10, 3:44 PM EDT | Special Weather Statement | ILN | Logan | 31 min |
| Sep 10, 3:51 PM EDT | Flash Flood Warning | ILN | Butler | 114 min |
| Sep 10, 3:54 PM EDT | Severe Thunderstorm Warning | ILN | Hamilton | 36 min |
| Sep 10, 3:55 PM EDT | Areal Flood Advisory | ILN | Butler, Clark, Greene, Montgomery, Warren | 2 hr |
| Sep 10, 4:00 PM EDT | Special Weather Statement | ILN | Greene | 30 min |
| Sep 10, 4:03 PM EDT | Special Weather Statement | ILN | Marion | 12 min |
| Sep 10, 4:08 PM EDT | Special Weather Statement | ILN | Union | 37 min |
| Sep 10, 4:13 PM EDT | Special Weather Statement | ILN | Madison | 32 min |
| Sep 10, 4:15 PM EDT | Areal Flood Advisory | ILN | Hamilton | 2 hr |
| Sep 10, 4:17 PM EDT | Special Weather Statement | ILN | Hamilton, Warren | 28 min |
| Sep 10, 4:26 PM EDT | Special Weather Statement | ILN | Madison | 34 min |
| Sep 10, 4:27 PM EDT | Special Weather Statement | ILN | Clermont | 33 min |
| Sep 10, 4:33 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Franklin, Madison, Union | 27 min |
| Sep 10, 4:38 PM EDT | Severe Thunderstorm Warning | ILN | Clark, Madison | 37 min |
| Sep 10, 4:43 PM EDT | Special Weather Statement | ILN | Clinton, Fayette | 32 min |
| Sep 10, 4:48 PM EDT | Areal Flood Advisory | ILN | Champaign, Clark, Delaware, Logan, Madison, Union | 117 min |
| Sep 10, 4:52 PM EDT | Special Weather Statement | ILN | Brown, Clermont | 23 min |
| Sep 10, 4:53 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Franklin, Madison | 37 min |
| Sep 10, 4:57 PM EDT | Areal Flood Advisory | ILN | Brown, Clermont, Clinton, Fayette, Greene, Warren | 2 hr |
| Sep 10, 5:04 PM EDT | Special Weather Statement | ILN | Pickaway | 26 min |
| Sep 10, 5:10 PM EDT | Special Weather Statement | ILN | Fayette, Highland | 35 min |
| Sep 10, 5:14 PM EDT | Special Weather Statement | ILN | Brown | 46 min |
| Sep 10, 5:18 PM EDT | Areal Flood Advisory | ILN | Delaware, Fayette, Franklin, Licking, Madison, Pickaway | 117 min |
| Sep 10, 5:21 PM EDT | Special Weather Statement | ILN | Licking | 24 min |
| Sep 10, 5:28 PM EDT | Special Weather Statement | ILN | Fairfield, Franklin, Pickaway | 47 min |
| Sep 10, 5:37 PM EDT | Areal Flood Advisory | ILN | Adams, Brown, Clermont, Clinton, Fayette, Highland and 2 more | 3 hr |
| Sep 10, 5:41 PM EDT | Special Weather Statement | ILN | Pike, Ross | 34 min |
| Sep 10, 5:45 PM EDT | Special Weather Statement | ILN | Adams, Scioto | 45 min |
| Sep 10, 6:12 PM EDT | Special Weather Statement | ILN | Fairfield, Hocking, Licking | 33 min |
| Sep 10, 6:15 PM EDT | Special Weather Statement | ILN | Hocking, Pike, Ross, Scioto | 30 min |
| Sep 10, 6:43 PM EDT | Special Weather Statement | ILN | Hocking, Scioto | 32 min |
| Sep 10, 3:33 PM EDT | Severe Thunderstorm Warning | ILN | Boone | 27 min |
| Sep 10, 3:39 PM EDT | Severe Thunderstorm Warning | ILN | Boone, Gallatin | 36 min |
| Sep 10, 4:23 PM EDT | Special Weather Statement | ILN | Gallatin, Grant, Kenton, Owen | 37 min |
| Sep 10, 4:45 PM EDT | Flash Flood Warning | ILN | Carroll, Gallatin | 2 hr |
| Sep 10, 5:05 PM EDT | Areal Flood Advisory | ILN | Campbell, Gallatin, Grant, Kenton, Owen, Pendleton | 115 min |
| Sep 10, 6:19 PM EDT | Special Weather Statement | ILN | Lewis | 26 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2016Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.